# SDR MWEA060103

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 500062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO, LEFT FLOOR TRACK AT FASTENER HOLES, APRROXIMATELY AT STATION 1098 TO 1193 LONGERON 16 LEFT.  --  FABRICATED AND INSTALLED SHIM & SPLICE.
